MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. CREO; CREO AMP 5.5X45MM MODULAR CANNULATED SCREW

GLOBUS MEDICAL, INC. CREO; CREO AMP 5.5X45MM MODULAR CANNULATED SCREW
Model Number 1067.4545
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 04/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report is being resubmitted for an incident that occurred earlier.The device was not returned for evaluation as it was discarded by the hospital.Lma.Glng taken six days post-operative appear to show a slight lateral breach of the left ls screw.During investigation, it was stated that there was difficulty placing the ls screws with the robot and the surgeon was advised to re-plan the screw trajectory but declined and the screws were verified lo be place according lo plan.There was no system or device malfunction.The following sections have been updated for this supplemental report: b4, e1, h2, h6, h10.
 
Event or Problem Description
It was reported from a representative in ireland that the patient was experiencing localized left side and left leg pain post­ operatively.Imaging showed a slight lateral breach of the left l5 screw.Revision surgery was performed to remove the screw.

Brand Name
CREO
Common Device Name
CREO AMP 5.5X45MM MODULAR CANNULATED SCREW
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key18823401
Report Number3004142400-2020-00039
Device Sequence Number20628323
Product Code MNH
UDI-Device Identifier00889095023497
UDI-Public00889095023497
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K124058
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1067.4545
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/02/2020
Initial Report FDA Received Date03/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age51 YR
Patient SexFemale
Patient RaceWhite